# SDR VJ32002F00090

- Difficulty date: October 14, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N867AF
- Make and model: Grob G 120A
- Aircraft serial: 85007
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: X030007
- Part serial: 0008
- Condition: Leaking
- Location: Manifold
- Part time: 73 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION OF AIRCRAFT HYDRAULIC PRESSURE WOULD NOT HOLD. TROUBLESHOOTING INDICATED THAT THE EMERGENCY MAINIFOLD VALVE WAS BLEEDING DOWN.  REPLACED MANIFOLD VALVE.
